# SDR SWIA20250214001

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 47,162 hours, 40,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND TO FUSELAGE SKIN BETWEEN FS625.30 AND FS654.50 AND BETWEEN STGR3R AND STGR5R.  THIS REPAIR WILL BE CONSIDERED A MAJOR REPAIR PER GMM 3-26    (FILED CLOSED)    COMPLIED WITH PERMANENT REPAIR ON FUSELAGE SKIN BETWEEN FS625.30 AND FS654.50 AND BETWEEN STGR3R AND STGR5R IN REFERENCE TO REO 601R-53-61-8287 REV -- DATED 2025-02-13. ALSO COMPLIED WITH TASK CARD 51-900-1003-SKY. FORM M-337 COMPLETED. **MAJOR REPAIR**
